# SDR UIEA2024112801124

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD FLAP WITH SEAL DAMAGED AT INBOARD SIDE( REMOVED DAMAGED SEAL AT INBOARD SIDE BY R/H OUTBOARD FLAP AREA, LOCATED, CLEANED, PREPARED, TRIMMED, SECURED AND INSTALLED NEW SEAL AS REQUIRED, AT R/H OUTBOARD FLAP AREA, BY INBOARD SIDE, PER BOEING 767-300 AMM 20-10-23-964-001. NO FURTHER DEFECTS NOTED )
